# SDR LHO2012F00000

- Difficulty date: January 31, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N6871H
- Make and model: Cessna 172M
- Aircraft serial: 17265621
- Engine: Lyc O320E2D
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Failed
- Location: Starter
- Part time: 163 hours
- Component: Starter
- Component part number: ERZ8011
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER MOTOR TURNS WITH NO BENDIX OUTPUT.
